# SDR FRK2005F00000

- Difficulty date: November 8, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N245CC
- Make and model: Cessna 550
- Aircraft serial: 5500212
- Engine: Pwa JT15D4
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Part number: TA12C59H06CC
- Condition: Failed
- Location: Cowling
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLAMP SECURING FIRE DETECTION SENSOR TO SUPPORT STRUCTURE FAILED ALLOWING SENSOR TO CONTACT ENGINE COWLING.  THIS CONTACT WITH COWLING CHAFFED INTO SENSOR CAUSING A FALSE ENGINE FIRE WARNING.  (K)
